Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the solution of the Dirichlet problem for the two-dimensional Laplace equation


Author: Christian Constanda
Journal: Proc. Amer. Math. Soc. 119 (1993), 877-884
MSC: Primary 31A10; Secondary 35J05
MathSciNet review: 1157999
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The solution of the Dirichlet problem for the two-dimensional Laplace equation is obtained as a modified single layer potential by a method applicable even when the logarithmic capacity of the boundary curve is equal to $ 1$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31A10, 35J05

Retrieve articles in all journals with MSC: 31A10, 35J05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1157999-4
PII: S 0002-9939(1993)1157999-4
Article copyright: © Copyright 1993 American Mathematical Society